Proceedings of the Japan Academy, Series A, Mathematical Sciences

Auxiliary differential polynomials for the first Painlevé hierarchy

Yoshikatsu Sasaki

Full-text: Open access

Abstract

This article concerns with the first Painlevé hierarchy, i.e. the $2n$-th order analogues of the first Painlevé equation. Several higher order analogues of the first Painlevé equation are proposed by several authors however, we investigate one derived from the KdV hierarchy by studying singularity manifold. We give the auxiliary differential polynomials of the first Painlevé hierarchy.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 91, Number 1 (2015), 7-8.

Dates
First available in Project Euclid: 5 January 2015

Permanent link to this document
https://projecteuclid.org/euclid.pja/1420466271

Digital Object Identifier
doi:10.3792/pjaa.91.7

Mathematical Reviews number (MathSciNet)
MR3296592

Zentralblatt MATH identifier
1316.34098

Subjects
Primary: 34M55: Painlevé and other special equations; classification, hierarchies;
Secondary: 33E17: Painlevé-type functions

Keywords
Painlevé hierarchy differential polynomials

Citation

Sasaki, Yoshikatsu. Auxiliary differential polynomials for the first Painlevé hierarchy. Proc. Japan Acad. Ser. A Math. Sci. 91 (2015), no. 1, 7--8. doi:10.3792/pjaa.91.7. https://projecteuclid.org/euclid.pja/1420466271


Export citation

References

  • H. Airault, Rational solutions of Painlevé equations, Stud. Appl. Math. 61 (1979), no. 1, 31–53.
  • H. Flaschka and A. C. Newell, Monodromy- and spectrum-preserving deformations. I, Comm. Math. Phys. 76 (1980), no. 1, 65–116.
  • V. I. Gromak, Nonlinear evolution equations and equations of $P$-type, Differentsial'nye Uravneniya 20 (1984), no. 12, 2042–2048.
  • V. I. Gromak, I. Laine and S. Shimomura, Painlevé differential equations in the complex plane, de Gruyter Studies in Mathematics, 28, de Gruyter, Berlin, 2002.
  • N. A. Kudryashov, The first and second Painlevé equations of higher order and some relations between them, Phys. Lett. A 224 (1997), no. 6, 353–360.
  • H. P. McKean and P. van Moerbeke, The spectrum of Hill's equation, Invent. Math. 30 (1975), no. 3, 217–274.
  • Y. Sasaki, Lower estimates of growth order for the second Painlevé transcendents of higher order, in Differential equations and exact WKB analysis, RIMS Kôkyûroku Bessatsu, B10, Res. Inst. Math. Sci. (RIMS), Kyoto, 2008, pp. 191–203.
  • S. Shimomura, Poles and $\alpha$-points of meromorphic solutions of the first Painlevé hierarchy, Publ. Res. Inst. Math. Sci. 40 (2004), no. 2, 471–485.
  • J. Weiss, On classes of integrable systems and the Painlevé property, J. Math. Phys. 25 (1984), no. 1, 13–24.